# SDR 2002F01080

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 2,073 hours, 520 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,075 hours, 521 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EEC AND RIGHT ENGINE LIMITER, INOPERATIVE, LIGHT ILLUMINATED. EICAS MESSAGE RIGHT ENG EEC & RIGHT ENG LIMITER DISPLAYED. MAINTENANCE PERFORMED BITE CHECK ON RIGHT EEC, IAW FIM, NO FAULTS NOTED. SWAPPED RIGHT AND LEFT EEC FOR TROUBLESHOOTING PURPOSES, RAN ENGINES, NO FAULTS NOTED. RETURNED LEFT AND RIGHT EEC TO ORIGINAL POSITION, RAN ENGINES, NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
